# SDR SWAA2021080486988

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE #5 RIB END EDGE CRACK NOTED. ; / [01] REMOVED #5 RIB FROM L/H STABILIZER PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW RIB P/N 186A1305-1 P/O # 1684224 PER B737-700 SRM 51-40-05-0G-0; [03] VERIFIED LOCATED AND DRILLED; [04] OK TO INSTALL NEW RIB; [05] MIXED BMS 5-95 SEALANT AT 06:50AM; 06/25/2021. SQUEEZE OUT TIME BY 02:50AM 06/26/2021; [06] INSTALLED NEW RIB #5 AT L/H STIBILIZER ; PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #186A1001; [07] REMOVED AND REPLACED RIB #5 FROM L\H STABILIZER L\E PER REFERENCES B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DRAWING # 186A1001; [08] VERIFIED STEPS 5; 6 & 7
